# SDR SWAA2025020483153

- Difficulty date: January 5, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA400 AND STR26L FWD CARGO COMPARTMENT 2024-780136<[01] REPLACED ANGLE - CLIP LOCATED STA400 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 51-40-02 AND DWG 143A7505 SHEET 2 REV: B SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED ANGLE - CLIP LOCATED STA400 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 51-40-02 AND DWG 143A7505 SHEET 2 REV: B SEE INDIVIDUAL SIGN OFF BELOW.
